I had juvederm injected into my nasolabial area and dysport injected into my glabellar area yesterday. By last night, I noticed some asymetry to my face. At first I thought it was the dysport as I noticed in my eyes. Today I realized that I have quite a bit of swelling to the right side of my face (from eye to chin) causing most of the asymetry. How much swelling is normal and will this resolve itself? What are my options if the swelling does not subside?
How Much Swelling is Normal with a Nasolabial Injection of Juvederm?
Doctor Answers (4)
Swelling from fillers
First everyone has asymmetry. Second there may be swelling form the fillers from the trauma of the needles, the body's reaction to the filler, to name a few. See how it goes over the next few days. If it persists follow-up with your doctor.
Swelling after fillers
you should not have any appreciable swelling from Botox or Dysport. It is not uncommon to obtain significant swelling from the hyaluronic acids and Radiesse. The swelling disappears over a few days usually if it occurs.
Swelling after injections
It is possible to have swelling after injections. Don't drive yourself crazy by looking in the mirror every five minutes. Give it a few days to settle out and the swelling to resolve. If you are still concerned, then you should return to the office to see your injector. However, in most cases, after a few days there will no longer be an issue. Good luck.
Web reference: http://www.ShaferPlasticSurgery.com
You might also like...
Asymmetric swelling after Juvederm
Asymmetric swelling after hyaluronic acid injections (such as Juvederm) can happen and can last for a few days. Some helpful measures that can reduce some the swelling is sleeping on extra pillows, to reduce morning swelling from gravitational fluid collection. Also, applying icepack on swollen side for 5-10 minute every few hours may be helpful. If swelling does not resolve in a week, contact your cosmetic provider for evaluation. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.